# SDR AALA20150320018

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 591014235
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, FWD DOOR CUT OUT SEAL DEPRESSOR HAS DEEP WEAR AT FS 370 & APPROX LONGERON 24 RT.  REPAIRED IAW AARD 53-20-00-5 & EA 53-039055.
